# SDR RAIA00501055

- Difficulty date: January 26, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 29,342 hours, 29,120 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6249922
- Part serial: 035C126
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 162 hours, 157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - F/O WINDSHIELD HEAT INOP IN ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED RIGHT SIDE WINDSHIELD HEAT CONTROLLER.
